Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 73, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Nov 29, 2010, 2:57 PM CST for Grant Parish, Winn Parish, Louisiana. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2010, 2:57 PM CST (20:57 UTC)
- Expired
- Nov 29, 2010, 3:30 PM CST
- In force
- 33 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Grant Parish, LA, Winn Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 3:12 PM CST | TORNADO | 4 W Atlanta, LA | AN EF4 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF COLLIER AND WATER WELL ROADS. THE TORNADO THEN CROSSED GUM SPRINGS ROAD...WHERE IT COMPLETELY DESTROYED A TWO STORY BRICK HOME. A NEARBY MOBILE HOME WAS DESTROYED... TWO OTHER HOMES MODERATELY DAMAGED...AND |
| Nov 29, 3:13 PM CST | TORNADO | 1 Nw Atlanta, LA | 3 HOMES DESTROYED NEAR 705 GUM SPRINGS ROAD JUST NORTHWEST OF ATLANTA. PRELIMINARY DAMAGE PATH ABOUT 100 YARDS WIDE. NUMEROUS TREES SNAPPED OFF ABOUT 15 FEET OFF THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:31 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 464 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
920
WFUS54 KSHV 292057
TORSHV
LAC043-127-292130-
/O.NEW.KSHV.TO.W.0073.101129T2057Z-101129T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 PM CST MON NOV 29 2010
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF WINNFIELD...
* UNTIL 330 PM CST
* AT 255 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
MONTGOMERY...OR 11 MILES SOUTHEAST OF NATCHITOCHES...MOVING
NORTHEAST AT 40 MPH. DOPPLER RADAR SHOWS STRONG ROTATION WITH
THIS THUNDERSTORM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATLANTA...CALVIN AND JOYCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
&&
LAT...LON 3161 9282 3162 9288 3163 9289 3166 9289
3169 9292 3168 9294 3169 9295 3176 9297
3180 9294 3182 9294 3205 9268 3178 9244
TIME...MOT...LOC 2056Z 226DEG 34KT 3170 9292
$$
D. BUTTS2 follow-up statements
469
WWUS54 KSHV 292106
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 PM CST MON NOV 29 2010
LAC043-292116-
/O.CAN.KSHV.TO.W.0073.000000T0000Z-101129T2130Z/
GRANT LA-
306 PM CST MON NOV 29 2010
...THE TORNADO WARNING FOR GRANT PARISH IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF GRANT
PARISH.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3181 9261 3171 9262 3172 9292 3171 9295
3176 9297 3180 9294 3182 9294 3205 9268
3181 9246
TIME...MOT...LOC 2106Z 229DEG 47KT 3179 9281
$$
LAC127-292130-
/O.CON.KSHV.TO.W.0073.000000T0000Z-101129T2130Z/
WINN LA-
306 PM CST MON NOV 29 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR WINN
PARISH...
AT 303 PM CST...WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED 7
MILES SOUTHWEST OF ATLANTA...OR 15 MILES EAST OF NATCHITOCHES...
MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALVIN...WINNFIELD AND JOYCE. PEOPLE IN THE PATH OF THIS STORM
SHOULD TAKE SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
&&
LAT...LON 3181 9261 3171 9262 3172 9292 3171 9295
3176 9297 3180 9294 3182 9294 3205 9268
3181 9246
TIME...MOT...LOC 2106Z 229DEG 47KT 3179 9281
$$
D. BUTTS390
WWUS54 KSHV 292123
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CST MON NOV 29 2010
LAC127-292130-
/O.CON.KSHV.TO.W.0073.000000T0000Z-101129T2130Z/
WINN LA-
323 PM CST MON NOV 29 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR WINN
PARISH...
AT 320 PM CST...WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR WINNFIELD...MOVING NORTHEAST AT 45 MPH. THIS STORM PRODUCED
DAMAGE TO HOMES AS IT MOVED THROUGH ATLANTA. TAKE SHELTER NOW!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JOYCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
&&
LAT...LON 3181 9261 3171 9262 3178 9279 3185 9290
3205 9268 3182 9246 3181 9247
TIME...MOT...LOC 2121Z 222DEG 38KT 3191 9270
$$
D. BUTTSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 1:34 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 29, 1:34 PM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 134 PM CST MON NOV 29 2010 .DISCUSSION... HAVE DONE A QUICK UPDATE TO INCLUDE THE NEW TORNADO WATCH 753...WHICH IS IN EFFECT UNTIL 03Z FOR ALL OF OUR LOUISIANA PARISHES...A COUPLE COUNTIES IN SOUTH ARKANSAS AND A HANDFUL OF COUNTIES IN EAST TEXAS. HAVE ALSO ADJUSTED POP AND WX GRIDS FOR THIS AFTERNOON BASED ON THE CURRENT RADAR TRENDS...WHICH WILL GIVE THE GREATEST COVERAGE OF STORMS OVER THE WATCH AREA. SHOWERS AND STORMS ARE ALSO BEGINNING TO DIE DOWN OVER THE WESTERN EXTENT OF THE CWFA. OTHERWISE HAVE LEFT THE FORECAST AS IS. UPDATED PRODUCTS WILL BE SENT SHORTLY. /22/ && .PREV DISCUSSION... /ISSUED 1019 AM CST MON NOV 29 2010/ DISCUSSION... HAVE MADE A FEW MINOR UPDATES TO THE FORECAST THIS MORNING. SURFACE ANALYSIS FOR THIS MORNING CURRENTLY SHOWS THE APPROACHING COLD FRONT IS LOCATED EASTERN KS SOUTH THROUGH EASTERN OK AND CONTINUING TO JUST EAST OF THE DFW METROPLEX...CONTINUING SOUTHWEST. A WARM FRONT IS MOVING NORTH THROUGH THE CWFA TODAY...AND IS CURRENTLY LOCATED OVER THE SOUTHWESTERN CORNER OF THE CWFA. WATER VAPOR IMAGERY SHOWS A DEEP TROUGH DIGGING THROUGH THE PLAINS TOWARD THE FOUR STATE REGION...WHICH IS DRIVING THE COLD FRONT EASTWARD. RADAR IMAGERY CURRENTLY SHOWS A COUPLE LINES OF SHOWERS AND THUNDERSTORMS. THE FIRST IS LOCATED FROM NORTH TO SOUTH DOWN THE CENTER OF THE CWFA THROUGH THE SHREVEPORT AREA. THE SECOND IS LOCATED OVER THE WESTERN COUNTIES. SCATTERED SHOWERS AND STORMS WILL CONTINUE THROUGH THE REMAINDER OF THE MORNING...AND SHOULD INCREASE IN COVERAGE AND INTENSITY AS WE MOVE INTO THE AFTERNOON AND GAIN A LITTLE BIT OF HEATING. FOR NOW...POPS AND WX GRIDS LOOK REASONABLE...SO HAVE NOT MADE ANY CHANGES. THERE IS A POSSIBILITY THAT THE EASTERN HALF TO TWO THIRDS OF THE CWFA COULD SEE SEVERE STORMS THIS AFTERNOON INTO EARLY THIS EVENING. PLENTY OF SHEAR IS IN PLACE OVER THE REGION WITH A DECENT LOW LEVEL JET. THE QUESTIONABLE FACTOR IS HOW MUCH INSTABILITY WILL BE AVAILABLE TO WORK WITH THIS AFTERNOON AS IT SEEMS RATHER LIMITED. IF THE AREA IS ABLE TO DESTABILIZE ENOUGH...ESPECIALLY IF ANY BREAKS IN THE CLOUDS OCCURS...THERE MAY BE ENOUGH INSTABILITY TO SUPPORT STORMS. THIS WILL ESPECIALLY BE TRUE FOR LOCATIONS SOUTH OF THE WARM FRONT. IF THIS OCCURS THEN SEVERE STORMS CAPABLE OF DAMAGING WINDS WILL BE POSSIBLE. CAN NOT RULE OUT THE POSSIBILITY OF SEEING A TORNADO OR TWO AS WELL...ESPECIALLY OVER THE SOUTHEASTERN FRINGES OF THE CWFA. THE MAIN TIMEFRAME OF SEEING ANY SEVERE STORMS WILL BE THIS AFTERNOON AND INTO EARLY THIS EVENING BEFORE THE FRONT MOVES EAST OUT OF THE CWFA BY AROUND 00-09Z. REGARDING ANY UPDATES...HAVE MADE A FEW TWEAKS BASED ON OBSERVATIONAL TRENDS. TEMPERATURES ACROSS THE SOUTHERN EXTENT OF THE CWFA HAVE BEEN WARMING SLIGHTLY MORE QUICKLY THAN ORIGINALLY EXPECTED. THEREFORE HAVE RAISED HIGH TEMPERATURES OVER THESE LOCATIONS BY A DEGREE OR TWO. ALSO...THE FRONT IS ALREADY THROUGH THE DFW METROPLEX...WHICH IS SLIGHTLY FURTHER EAST THAN ORIGINALLY EXPECTED. THEREFORE...HAVE ADJUSTED HOURLY WINDS TO SPEED UP THE FRONT BY A COUPLE OF HOURS. OTHERWISE ANY CHANGES WERE MINOR. UPDATED PRODUCTS WILL BE SENT AND POSTED TO THE WEB SHORTLY. /22/ AVIATION... THROUGH 1800 UTC...COLD FRONT EXTENDS NEAR A KACT-KTRL-KGZL LINE AT 1600 UTC...WITH LINES OF SHRA/TSRA LOCATED ALONG AND AHEAD OF THE FRONT. LOW CIGS...AND OCCASIONAL VSBY REDUCTIONS SHOULD KEEP FLIGHT CATEGORIES TOWARD THE LOWER END OF MVFR TERRITORY. OCCASIONAL REDUCTIONS TO IFR CAN BE EXPECTED...ESPECIALLY AROUND SHRA/TSRA. COLD FRONT SHOULD MOVE TOWARD A KMNT-KTYR-KPSN LINE BY 1800 UTC. FROM 29/1800-30/1800 UTC...COLD FRONT MAY SLOW AS IT MOVES E ACROSS THE REGION. RIGHT NOW...IT LOOKS LIKE THE FRONT SHOULD REACH THE KTXK...KSHV...AND KLFK LINE BETWEEN 29/2000-30/0000 UTC...THEN KELD AND KMLU BETWEEN 30/0000-0300 UTC. SHRA/TSRA SHOULD INCREASE ACROSS S AR/NE LA AHEAD OF THE FRONT...RESULTING IN FLIGHT CATEGORY REDUCTIONS TO IFR. OUTSIDE OF CONVECTION...MVFR CIGS/VSBYS SHOULD CONTINUE. FLIGHT CATEGORIES SHOULD IMPROVE IN WAKE OF THE FRONT...AS DRIER AIR MOVES INTO THE REGION. WINDS WILL BE SE-S 10-15 KTS /GUSTY IN VICINITY OF TSRA/ AHEAD OF THE FRONT...THEN BECOME W-NW AS THE FRONT MOVES ACROSS THE REGION. /D. BUTTS/ && .PRELIMINARY POINT TEMPS/POPS... SHV 43 51 29 60 34 / 20 20 0 0 0 MLU 46 49 29 55 32 / 60 40 0 0 0 DEQ 35 51 22 58 29 / 20 10 0 0 0 TXK 39 49 29 57 35 / 20 10 0 0 0 ELD 38 48 26 57 31 / 30 20 0 0 0 TYR 40 53 29 60 38 / 10 10 0 0 0 GGG 40 53 27 60 35 / 20 10 0 0 0 LFK 44 56 28 61 35 / 20 20 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 22
Hazardous weather outlook, Nov 29, 11:45 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1145 AM CST MON NOV 29 2010 OKZ077-TXZ096-108>111-124-125-136-137-149-301745- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON AS A COLD FRONT MOVES INTO THE REGION TODAY. SOME OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS UP TO 40 MILES PER HOUR POSSIBLE. HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THUNDERSTORMS WILL BEGIN TO DIE DOWN BY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT. ARZ050-051-059-060-070-TXZ097-112-126-138-150>153-165>167-301745- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-BOWIE-CASS-MARION- HARRISON-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING AS A STRONG COLD FRONT MOVES INTO THE FOUR STATE REGION. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN. A TORNADO OR TWO CAN NOT BE RULED OUT OVER THIS AREA AS WELL. THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING. ARZ061-071>073-LAZ001>006-010>014-017>022-301745- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING AS A STRONG COLD FRONT MOVES INTO THE FOUR STATE REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING.
In the hours before
Special weather statement, Nov 29, 12:08 PM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CST MON NOV 29 2010
LAZ011-012-018-291900-
BIENVILLE-NATCHITOCHES-RED RIVER-
1208 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SOUTHEASTERN BIENVILLE...SOUTHERN RED RIVER AND
NORTHWESTERN NATCHITOCHES...
INCLUDING THE FOLLOWING LOCATIONS...
COUSHATTA...
AT 1203 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES SOUTH OF COUSHATTA...OR 17
MILES WEST OF NATCHITOCHES...MOVING NORTHEAST AT 40 MPH. OTHER
STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM BRYCELAND TO
ALLEN.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN BIENVILLE...RED RIVER...AND NATCHITOCHES PARISHES SHOULD
CLOSELY MONITOR THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, Nov 29, 12:13 PM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 PM CST MON NOV 29 2010
ARZ051-059-060-070-TXZ097-112-291900-
BOWIE-CASS-HEMPSTEAD-HOWARD-LITTLE RIVER-MILLER-
1213 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
SOUTHEASTERN LITTLE RIVER...HEMPSTEAD...SOUTHEASTERN HOWARD AND
NORTHERN MILLER...
IN NORTHEAST TEXAS...
EASTERN BOWIE AND NORTHEASTERN CASS...
INCLUDING THE FOLLOWING LOCATIONS...
FULTON...GENOA...HOPE...MANDEVILLE...OGDEN...SARATOGA...
TEXARKANA...TOLLETTE...WASHINGTON...ATLANTA...HOOKS...MAUD...
NASH...QUEEN CITY...REDWATER AND WAKE VILLAGE...
AT 1208 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF QUEEN CITY...OR
9 MILES NORTHWEST OF ATLANTA...MOVING NORTHEAST AT 55 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME PEA SIZED
HAIL COULD ALSO BE SEEN WITH THIS STORM.
PEOPLE SHOULD CLOSELY MONITOR THE PROGRESS OF THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSLocal storm report, Nov 29, 12:31 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 3 SW TEXARKANA 33.41N 94.11W
11/29/2010 E0.75 INCH BOWIE TX EMERGENCY MNGR
DIME SIZE HAIL AT HWY 59 AND 2148
1228 PM HAIL 2 W TEXARKANA 33.44N 94.11W
11/29/2010 E0.25 INCH BOWIE TX EMERGENCY MNGR
PEA SIZE HAIL AT HWY 59 AND KINGS HWY.
&&
LFSpecial weather statement, Nov 29, 12:42 PM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST MON NOV 29 2010
TXZ152-165-166-291930-
ANGELINA-NACOGDOCHES-SAN AUGUSTINE-
1242 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
SOUTHERN NACOGDOCHES...NORTHWESTERN SAN AUGUSTINE AND
ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
BLAND LAKE...ETOILE...HUNTINGTON...MARTINSVILLE...MELROSE AND
WODEN...
AT 1237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES EAST OF DIBOLL...MOVING
NORTHEAST AT 40 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. UP TO DIME SIZED
HAIL IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NACOGDOCHES...SAN AUGUSTINE...AND ANGELINA COUNTIES SHOULD
CLOSELY MONITOR THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, Nov 29, 12:52 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 PM CST MON NOV 29 2010
LAZ017-TXZ167-291945-
SABINE LA-SABINE TX-
1252 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
SOUTHERN SABINE...
IN EASTERN TEXAS...
SOUTHEASTERN SABINE...
INCLUDING THE FOLLOWING LOCATIONS...
MANY...
THIS SIGNIFICANT WEATHER ADVISORY INCLUDES THE SOUTHERN PART OF
TOLEDO BEND RESERVOIR.
AT 1246 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES WEST OF TOLEDO BEND DAM...
MOVING NORTHEAST AT 35 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. SOME SMALL HAIL IS
ALSO POSSIBLE WITH THIS STORM.
MARINERS AND OTHER RECREATIONAL INTERESTS ON TOLEDO BEND RESERVOIR
SHOULD SEEK SAFE HARBOR. PEOPLE IN SOUTHEASTERN SABINE COUNTY AND
SOUTHERN SABINE PARISH SHOULD CLOSELY MONITOR THE PROGRESS OF THIS
STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, Nov 29, 1:43 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 PM CST MON NOV 29 2010
ARZ071-072-LAZ001>004-TXZ151-292045-
BOSSIER-CADDO-CLAIBORNE-COLUMBIA-LAFAYETTE-PANOLA-WEBSTER-
143 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTHWEST ARKANSAS...
SOUTHERN COLUMBIA AND SOUTHERN LAFAYETTE...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER...WEBSTER AND NORTHWESTERN CLAIBORNE...
IN NORTHEAST TEXAS...
NORTHEASTERN PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BUSSEY...EMERSON...MACEDONIA...TAYLOR...VILLAGE...WELCOME...
BELCHER...BENTON...BLANCHARD...BOSSIER CITY...COTTON VALLEY...
CULLEN...GILLIAM...GREENWOOD...HAUGHTON...PLAIN DEALING...
SAREPTA...SHONGALOO...SHREVEPORT AND SPRINGHILL...
AT 138 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF PLAIN DEALING TO GREENWOOD...OR ALONG A LINE EXTENDING FROM
14 MILES WEST OF SPRINGHILL TO 15 MILES WEST OF SHREVEPORT...MOVING
EAST AT 30 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. SOME HAIL UP TO
THE SIZE OF DIMES MAY ALSO BE SEEN.
PLEASE CLOSELY MONITOR THE PROGRESS OF THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 1:30 PM CST | Tornado Warning | SHV | Natchitoches, Winn | 45 min |
| Nov 29, 2:01 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 29 min |
| Nov 29, 2:30 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 30 min |
| Nov 29, 3:28 PM CST | Tornado Warning | SHV | Caldwell, Jackson, Winn | 32 min |
| Nov 29, 3:37 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 38 min |
| Nov 29, 3:59 PM CST | Tornado Warning | SHV | Caldwell, Jackson, Ouachita | 21 min |
| Nov 29, 4:02 PM CST | Tornado Warning | SHV | Caldwell, Jackson, Winn | 43 min |
| Nov 29, 4:09 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 51 min |
| Nov 29, 5:08 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 37 min |
| Nov 29, 5:39 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 42 min |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.